# SDR MALA010508

- Difficulty date: May 31, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 438
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Fluctuates
- Location: Lt Prop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3200 OUT OF DTW, LT PROP RPM FLUCTUATES AFTER T/O.  LT PROP CYCLED 20-30 RPM WITH SYNC ON, TURNED PROP SYNC OFF, NO HELP.  MOVE CONDITION LEVER, NO HELP.  LT PROP OIL PSI=100 PSI AND OIL TEMP WAS IN GREEN ARC.  AIR RETURN TO DTW.  MAINTENANCE RAN LT ENGINE AT VARIOUS POWER SETTINGS NO FLUCTUATION LT PROP Z NOTED.  PROP SYNC OPERATED NORMAL.  NO DISCREPANCIES NOTED.
